UNIGE document Scientific Article
previous document  unige:12272  next document
add to browser collection

On the Cayley graph of a generic finitely presented group

Published in Bulletin of the Belgian Mathematical Society - Simon Stevin. 2004, vol. 11, no. 4, p. 589-601
Abstract We prove that in a certain statistical sense the Cayley graph of almost every finitely presented group with $m\ge 2$ generators contains a subdivision of the complete graph on $l\le 2m+1$ vertices. In particular, this Cayley graph is non planar. We also show that some group constructions preserve the planarity.
Keywords Cayley graphSmall cancellation groupsGeneric properties of groups
Stable URL https://archive-ouverte.unige.ch/unige:12272
Full text
Article (Author postprint) (171 Kb) - public document Free access

184 hits



Deposited on : 2010-11-01

Export document
Format :
Citation style :